MathSciNet Relay Station
MathSciNet bibliographic data
MR1998179 49J40 (47H05 49K40 54B20)
Pennanen, Teemu; Revalski, Julian P.; Théra, Michel Graph-distance convergence and uniform local boundedness of monotone mappings. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3721–3729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement